# SDR DALA2024010300132

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 6,256 hours, 701 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3413 - DIV - INTO SNN DUE TO ELECTRICAL BURNING SMELL IN CABIN. CORRECTIVE ACTION: DEFERRED ITU TO NEF. ON 03JAN2024, REPLACED SEAT 53H ITU. ACCOMPLISHED ER/A 614771-14. (5367912)
